# SDR C2XA01IA035

- Difficulty date: January 22, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 11702
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4160, FROM DAL TO IAH, THE CREW REPORTED AN AIR GROUND FAIL WARNING, AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR PROXIMITY SWITCH TO HAVE FAILED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PROXIMITY SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
